# SDR HEEA954734

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Stuck
- Location: Cockpit Hsi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUNDREDS AND TENS ON COURSE SELECT STUCK.
